# SDR CA120227008

- Difficulty date: February 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 28,097 hours
- Engine: Ge CFM567B24
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 4221T1003
- Condition: Failed
- Location: Te Flaps
- Part time: 28,670 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH, THE FLIGHT CREW SWITCHED THE FLAP SYS INTO ALTERNATE MODE & NOTED THE LE SLATS DEPLOYED TO FULL EXTEND POSITION BUT TE FLAPS WOULD STILL NOT DEPLOY PASSED 5 UNITS.  THE ACFT MADE A SAFE LANDING UNDER THIS CONFIGURATION.  CARRIED OUT AN FSEU BITE CHECK & DISCOVERED THE RT FLAP POSITION TRANSMITTER TO BE AT FAULT CAUSING THE INITIAL FLAP ASYMMETRY.  THE RT FLAP POSITION TRANSMITTER WAS SUCCESSFULLY REPLACED IAW AMM 27-58-01.  FURTHER INVESTIGATION WAS CARRIED OUT REVEALING THE STANDBY FLAP ELEC MOTOR TO HAVE FAILED PREVENTING THE FLIGHT CREW FROM EXTENDING THE TE FLAPS PASSED 5 UNITS IN ALTERNATE CONFIGURATION.  THE ALTERNATE FLAP ELEC MOTOR WAS SUCCESSFULLY REPLACED IAW AMM 27-51-53 & TESTED UNDER AMM 27-51-00-860-80.  ACFT RETURNED TO SERVICE.  PLEASE NOTE THIS SDR IS TARGETING FAILURE OF THE ALTERNATE FLAP ELEC MOTOR.  FOLLOW UP TO BE ADDED WHEN TEAR DOWN INFORMATION BECOMES AVAILABLE.
